# SDR COMA9960615

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Lt Te Flap
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MESSAGE ACTIVATED DURING APPROACH INTO IND.  AIRCRAFT LANDED SAFETLY.  REPLACED THE LEFT BRAKE POSITION SENSING UNIT.
